Necrotizing fasciitis secondary to bevacizumab treatment for metastatic rectal adenocarcinoma


Şendur M. A., AKSOY S., Özdemir N. Y., ZENGİN N.

Indian Journal of Pharmacology, vol.46, no.1, pp.125-126, 2014 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Review
  • Volume: 46 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.4103/0253-7613.125195
  • Journal Name: Indian Journal of Pharmacology
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.125-126
  • Keywords: Adverse drug reactions, bevacizumab, colorectal cancer, necrotizing fasciitis, COLORECTAL-CANCER
  • Lokman Hekim University Affiliated: No

Abstract

Bevacizumab is a recombinant humanized monoclonal antibody that selectively blocks the activity of vascular endothelial growth factor (VEGF) receptor and it is used in metastatic colorectal patients. We present here a case of fatal necrotizing fasciitis in a patient during bevacizumab treatment for colorectal cancer. In our review of the literature, necrotizing fasciitis was not reported before or during bevacizumab treatment.